# SDR SWAA2022111560914

- Difficulty date: October 17, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Rbl 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. @ FASTENER HOLE FLOOR BEAM STA 986.5 RBL-5 MKD DOT / [01] REMOVED CORROSION AT FASTENER HOLE FLOOR BEAM STA 986.5 RBL-5 AS PER REFERENCE B737-700 SRM 51-10-02-0G-0;[02] VERIFIED STEP 1.;[03] PERFORMED UT THICKNESS INSP. ON REWORKED AREA @ FASTENER HOLE FLOOR BEAM STA 986.5 RBL-5 IAW B737 NDT PART 4 51-00-00 PROC. 3. MIN THICKNESS .116'; EQUIP: OLYMPUS 27MG CAL DUE: 4/23 B/C 172139;[04] JOB WILL BE ACCOMPLISHED IN THE ITEM TTG8Q00FKDE6. PER REF EA M-21-153---612;[05] JOB WILL BE ACCOMPLISHED IN THE ITEM TTG8Q00FKDE6. PER REF EA M-21-153-00612;[06] VERIFIED STEP 5.
